# SDR 97ZZZX3515

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27119
- Make and model: Swrngn SA227AC
- Aircraft serial: AC701
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Turbine
- Part number: 20475546
- Condition: Failed
- Location: Left Wing
- Component: Airesrch, 20475546
- Stage of operation: LD
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT HAD SMOKE IN CABIN ON LANDING.  MAINTENANCE REMOVED AND REPLACED THE LEFT COOLING TURBINE.  OPERATIONAL CHECKED GOOD, AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (X)
